# SDR DALA2023092908003

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BTW STA Y=1076 AND LONGERON 14L. SUMMARY OF NRC 00036: CRACK ON FUSELAGE SKIN BTW STA Y=1076 AND LONGERON 14L.WAS REPAIRED PER PRI 611843-14 REV 2 AND ERA 611843-14 REV ORIGINAL. SECTION I PERMANENT REPAIR.TIME COTROLLED ITEMS: SEC II COVERED WITH LP 2991508. (LP #2991960)
